# SDR USAA920070903

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 61,496 hours, 38,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C3079911
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, CRACKED STRINGER WEB, BS 727, S18A LEFT.  REPAIRED STRINGER WEB, BS 727, S18A LEFT IAW USAIRWAYS EA 98912.
